# SDR 2008UALA01301

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 21,329 hours, 8,364 cycles
- Engine: Iae V2522A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NR 1 BOTTLE INADVERTENTLY BLOWN DURING HMV VISIT.  ACCIDENTAL DEPLOYMENT OF FIRE BOTTLE.  REPLACED BOTTLE AND CLEANED AREA.
